American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc. 142 (2014) 4099-4111. MR 3266981.
Abstract, references, and article information   
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[3] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF

[5] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents   
View Article: PDF

[6] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information   
View Article: PDF

[7] E. Faber and H. Hauser. Today's menu: Geometry and resolution of singular algebraic surfaces. Bull. Amer. Math. Soc. 47 (2010) 373-417. MR 2651084.
Abstract, references, and article information   
View Article: PDF

[8] Herwig Hauser. On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for). Bull. Amer. Math. Soc. 47 (2010) 1-30. MR 2566444.
Abstract, references, and article information   
View Article: PDF

[9] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michel Vaquié. Extension d'une valuation. Trans. Amer. Math. Soc. 359 (2007) 3439-3481. MR 2299463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Enrique Artal Bartolo, Pierrette Cassou-Noguès, Ignacio Luengo and Alejandro Melle Hernández. Quasi-ordinary power series and their zeta functions. Memoirs of the AMS 178 (2005) MR 2172403.
Book volume table of contents   

[15] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven Dale Cutkosky. Appendix. Smoothness and non-singularity II. Graduate Studies in Mathematics 63 (2004) 163-178.
Book volume table of contents
View Article: PDF

[17] Steven Dale Cutkosky. Resolution of Singularities. Graduate Studies in Mathematics 63 (2004) MR MR2058431.
Book volume table of contents

[18] Steven Dale Cutkosky. Resolution of surfaces in positive characteristic. Graduate Studies in Mathematics 63 (2004) 105-132.
Book volume table of contents
View Article: PDF

[19] Steven Dale Cutkosky. Curve singularities. Graduate Studies in Mathematics 63 (2004) 17-35.
Book volume table of contents
View Article: PDF

[20] Steven Dale Cutkosky. Introduction. Graduate Studies in Mathematics 63 (2004) 1-2.
Book volume table of contents
View Article: PDF

[21] Steven Dale Cutkosky. Non-singularity and resolution of singularities. Graduate Studies in Mathematics 63 (2004) 3-16.
Book volume table of contents
View Article: PDF

[22] Steven Dale Cutkosky. Surface singularities. Graduate Studies in Mathematics 63 (2004) 45-60.
Book volume table of contents
View Article: PDF

[23] Steven Dale Cutkosky. Ramification of valuations and simultaneous resolution. Graduate Studies in Mathematics 63 (2004) 155-162.
Book volume table of contents
View Article: PDF

[24] Steven Dale Cutkosky. Resolution type theorems. Graduate Studies in Mathematics 63 (2004) 37-43.
Book volume table of contents
View Article: PDF

[25] Steven Dale Cutkosky. Resolution of singularities in characteristic zero. Graduate Studies in Mathematics 63 (2004) 61-103.
Book volume table of contents
View Article: PDF

[26] Steven Dale Cutkosky. Local uniformization and resolution of surfaces. Graduate Studies in Mathematics 63 (2004) 133-153.
Book volume table of contents
View Article: PDF

[27] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information   
View Article: PDF

[28] Z. Reichstein and B. Youssin. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002) 2183-2187. MR 1896397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hui-Wen Lin. On crepant resolution of some hypersurface singularities and a criterion for UFD. Trans. Amer. Math. Soc. 354 (2002) 1861-1868. MR 1881020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2